Advanced search
1 file | 323.67 KB

Intriguing sets in partial quadrangles

Author
Organization
Keywords
HERMITIAN SURFACE, GENERALIZED QUADRANGLES, POLAR SPACES, LIEBLER LINE CLASSES, TIGHT SETS, M-OVOIDS, HEMISYSTEMS, partial quadrangle, strongly regular graph, association scheme

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 323.67 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Bamberg, John, Frank De Clerck, and Nicola Durante. 2011. “Intriguing Sets in Partial Quadrangles.” Journal of Combinatorial Designs 19 (3): 217–245.
APA
Bamberg, J., De Clerck, F., & Durante, N. (2011). Intriguing sets in partial quadrangles. JOURNAL OF COMBINATORIAL DESIGNS, 19(3), 217–245.
Vancouver
1.
Bamberg J, De Clerck F, Durante N. Intriguing sets in partial quadrangles. JOURNAL OF COMBINATORIAL DESIGNS. 2011;19(3):217–45.
MLA
Bamberg, John, Frank De Clerck, and Nicola Durante. “Intriguing Sets in Partial Quadrangles.” JOURNAL OF COMBINATORIAL DESIGNS 19.3 (2011): 217–245. Print.
@article{1231437,
  author       = {Bamberg, John and De Clerck, Frank and Durante, Nicola},
  issn         = {1063-8539},
  journal      = {JOURNAL OF COMBINATORIAL DESIGNS},
  keyword      = {HERMITIAN SURFACE,GENERALIZED QUADRANGLES,POLAR SPACES,LIEBLER LINE CLASSES,TIGHT SETS,M-OVOIDS,HEMISYSTEMS,partial quadrangle,strongly regular graph,association scheme},
  language     = {eng},
  number       = {3},
  pages        = {217--245},
  title        = {Intriguing sets in partial quadrangles},
  url          = {http://dx.doi.org/10.1002/jcd.20269},
  volume       = {19},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: